Alert archive / Michigan / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 20, NWS Marquette, MI

June 20, 2012Keweenaw County, Michigan

NWS Marquette, MI issued this severe thunderstorm warning at Jun 20, 2012, 4:04 PM EDT for Keweenaw County, Michigan. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2012, 4:04 PM EDT (20:04 UTC)
Expired
Jun 20, 2012, 4:45 PM EDT
In force
41 min
Issued by
NWS Marquette, MI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Keweenaw County, MI

The radar

The Marquette radar (KMQT), 102 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.1 hours before the alert went out and 325 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2012-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 657 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2012-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
657 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
1078 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
176 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

732 
WUUS53 KMQT 202004
SVRMQT
MIC083-202045-
/O.NEW.KMQT.SV.W.0020.120620T2004Z-120620T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MARQUETTE MI
404 PM EDT WED JUN 20 2012

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  KEWEENAW COUNTY IN WESTERN UPPER MICHIGAN...

* UNTIL 445 PM EDT

* AT 357 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  PHOENIX...OR NEAR EAGLE RIVER...AND MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  COPPER HARBOR...LAC LA BELLE AND KEWEENAW POINT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

SQUALL LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES IN ADDITION TO 
WIDESPREAD SIGNIFICANT WIND DAMAGE. FOR YOUR PROTECTION MOVE TO AN 
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS 
STORM HAS THE POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT 
DAMAGE TO PROPERTY.

&&

LAT...LON 4748 8779 4744 8770 4741 8770 4743 8762
      4740 8760 4741 8769 4737 8781 4738 8794
      4733 8793 4726 8830 4728 8831 4730 8851
      4740 8837 4744 8824 4746 8821 4748 8809
TIME...MOT...LOC 2003Z 238DEG 39KT 4745 8813
WIND...HAIL 60MPH 1.00IN

$$

JLA
1 follow-up statement
497 
WWUS53 KMQT 202013
SVSMQT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
413 PM EDT WED JUN 20 2012

MIC083-202045-
/O.CON.KMQT.SV.W.0020.000000T0000Z-120620T2045Z/
KEWEENAW MI-
413 PM EDT WED JUN 20 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR KEWEENAW
COUNTY UNTIL 445 PM EDT...

AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR LAC 
LA BELLE...OR NEAR EAGLE HARBOR...MOVING EAST AT 55 MPH. 

LOCATIONS IMPACTED INCLUDE...
  COPPER HARBOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP 
QUICKLY FROM SEVERE THUNDERSTORMS. MOVE TO A PLACE OF SAFETY INSIDE 
A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 4748 8779 4744 8770 4741 8770 4743 8762
      4740 8760 4741 8769 4741 8784 4743 8795
      4741 8808 4742 8814 4743 8819 4744 8821
      4746 8821 4748 8809
TIME...MOT...LOC 2011Z 255DEG 46KT 4746 8795
WIND...HAIL 60MPH 1.00IN

$$

JLA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 1:37 PM EDT, 2 hours 27 minutes earlier.

Area forecast discussion, Jun 20, 1:37 PM EDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MARQUETTE MI
137 PM EDT WED JUN 20 2012

.SHORT TERM...(TODAY)
ISSUED AT 513 AM EDT WED JUN 20 2012

CURRENT SHOWER AND TS ACTIVITY IS PUSHING INTO A MORE FAVORABLE WIND
ENVIRONMENT...WITH DCAPE VALUES OF 900-1100 J/KG OVER THE KEWEENAW
PENINSULA...AND 60-65KT 300MB JET OVER W AND CENTRAL LAKE SUPERIOR
AND NW UPPER MI. PW VALUES REMAIN AROUND 1.8IN OVER W LAKE
SUPERIOR...TAPERING OFF TO 1.1IN OVER EASTERN UPPER MI. STILL...MUCH
OF THE LAND REMAINS CAPPED...WITH SHOWERS WEAKENING AS THEY PUSH
ONSHORE. WILL CONTINUE TO MONITOR THE PROGRESSION OF THE SHOWERS AND
THUNDERSTORMS...WITH EVEN WEAK SHOWERS PRODUCING WIND GUSTS NEAR 25 TO
35MPH.

SLOWED DOWN THE PASSAGE OF THE COLD FRONT FOR THIS PERIOD. THE MAIN
RESULTS IN THE NEAR TERM ARE WARMER TEMPS AND A LONGER PERIOD OF
INCREASED SOUTHERLY WINDS THIS AFTERNOON...AND THE POTENTIAL FOR
HEAVIER RAIN OVER LAKE SUPERIOR AND FAR WESTERN UPPER MI. HAVE
NEARLY 2-3 INCHES OF RAIN OVER PORTIONS OF LAKE SUPERIOR...WITH OVER
AN INCH FIGURED OVER FAR W GOGEBIC AND ONTONAGON
COUNTIES...DIMINISHING TO AN AVERAGE LESS THAN A QUARTER OF AN INCH
/EVENT TOTAL/ OVER THE EASTERN THIRD OF THE CWA. GIVEN THE INCREASED
TEMPERATURE FORECAST...EXPECT AN INCREASINGLY UNSTABLE ENVIRONMENT
TOWARDS THE MID AFTERNOON HOURS. STRONG WINDS AND HEAVY RAIN LOOK TO
BE THE MAIN THREAT AS THE FRONT NEARS AND CROSSES WEST TO EAST LATE
THIS AFTERNOON/OVERNIGHT. BOWING STRUCTURES WILL REMAIN
POSSIBLE...AS HAS BEEN NOTED WITH SOME OF OR STRONGER OBSERVED
GUSTS...AS MLCAPE NEARS 1000-2000 J/KG WITH AROUND 30KT OF DEEP
LAYER SHEAR. LARGE HAIL WILL ALSO BE POSSIBLE IN SOME OF THE
STRONGER STORMS.

.LONG TERM...(TONIGHT THROUGH TUESDAY)
ISSUED AT 513 AM EDT WED JUN 20 2012

THURSDAY...THERE MAY BE SOME LINGERING SHRA/TSRA OVER THE ERN CWA
BTWN 12Z-15Z WITH A BRIEF PERIOD OF UPPER LEVEL DIV WITH THE RIGHT
ENTRANCE OF THE 250-300 MB JET AND QVECTOR CONV AHEAD OF THE MID
LEVEL TROUGH. DRIER AIR WILL THEN MOVE IN OVER THE AREA ON WRLY
WINDS. THERE MAY BE ENOUGH LINGERING MOISTURE FROM ALONG AND SOUTH OF
ISQ-ERY EAST SO THAT THAT CONVERGING LAKE BREEZE BOUNDARIES COULD
SET OFF SOME SCT -SHRA. OTHERWISE...850 MB TEMPS DROPPING TO AROUND
10C WILL SUPPORT HIGHS IN THE LOWER TO MID 70S.

THURSDAY NIGHT...WITH DIURNAL COOLING...WEAK HIGH PRES BUILDING INTO
THE AREA AND NO SIGNIFICANT SHORTWAVES IN CYCLONIC MID LEVEL
FLOW...DRY WEATHER SHOULD PREVAIL UNDER PARTLY CLOUDY SKIES.

FRIDAY INTO FRIDAY NIGHT...MDLS WERE IN REASONABLE AGREEMENT THAT A
SHORTWAVE TROUGH MOVING THROUGH THE AREA COULD SUPPORT SCT MAINLY
INLAND DIURNAL SHOWERS. WITH 700-500 MB LAPSE RATES NEAR 7 C/KM (500
MB TEMPS AROUND -19C) AND MLCAPE VALUES INTO THE 400-600 J/KG
RANGE...SOME SHALLOW TSRA MAY ALSO BE POSSIBLE. ANY SHRA/TSRA SHOULD
DIMINISH QUICKLY IN THE EVENING WITH THE LOSS OF DAYTIME HEATING.

SATURDAY AND SATURDAY NIGHT...MODELS HAVE TRENDED WEAKER WITH THE
SHORTWAVE MOVING THROUGH THE REGION THAT WOULD SUPPORT PCPN.
HOWEVER...SCT SHRA AND A FEW TSRA REMAINS POSSIBLE...ESPECIALLY
DURING THE AFTERNOON. TEMPS WILL REMAIN AT OR SLIGHTLY BELOW
SEASONAL AVERAGES IN THE UPPER 60S AND LOWER 70S.

SUNDAY THROUGH TUESDAY...A BLOCKING RIDGE BUILDING FROM THE WESTERN
ATLANTIC TO SOUTHERN GREENLAND WILL RESULT IN PATTERN AMPLIFICATION
UPSTREAM OVER NOAM ALLOWING A MID LEVEL LOW TO SINK FROM HUDSON BAY
TOWARD THE ERN GREAT LAKES. NRLY MID AND LOW LEVEL FLOW BEHIND THE ERN
LAKE LOW WILL BRING COOL WEATHER...ESPECIALLY NEAR LAKE SUPERIOR
ALONG WITH GENERALLY DRY CONDITIONS.
&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 136 PM EDT WED JUN 20 2012

A COLD FRONT WILL PASS THROUGH THE CWA THIS AFTERNOON INTO THIS
EVENING...BRINGING SHOWERS AND THUNDERSTORMS INTO ALL THREE TAF
SITES. AS OF 18Z...A STRONG LINE THUNDERSTORMS WAS MOVING ACROSS
WESTERN LAKE SUPERIOR. UNCERTAINTY EXISTS AS TO HOW FAR THE
VISIBILITIES WILL DROP WITHIN THE THUNDERSTORMS AND OVERNIGHT...AS
THERE IS A POTENTIAL FOR FOG DEVELOPMENT AS WELL. THINK THAT THE
GUSTIER WINDS OUT OF THE WEST /ONCE THE FRONT PASSES/ WILL KEEP
VISIBILITIES IN CHECK...THEREFORE HAVE KEPT ALL THREE SITES IFR OR
HIGHER. WINDS WILL SWITCH FROM THE SOUTH-SOUTHWEST TO THE WEST AS
THE FRONT PASSES AROUND 00Z IN THE WESTERN U.P. AND AROUND 5Z FOR
CENTRAL AREAS/KSAW/. SOME OF THE THUNDERSTORMS MAY PRODUCE SEVERE
WIND GUSTS AS HIGH AS 60 KTS...HOWEVER CONFIDENCE IS NOT HIGH ENOUGH
TO PLACE THEM IN THE FORECAST.
&&

.MARINE...(FOR THE 4 AM LAKE SUPERIOR FORECAST ISSUANCE)
ISSUED AT 513 AM EDT WED JUN 20 2012

LOW PRESSURE STRETCHING FROM NE MINNESOTA TO NE NEBRASKA WILL SWING
ACROSS W LS AND INTO S CENTRAL ONTARIO THIS EVENING...AND E LS
OVERNIGHT. EXPECT PATCHY TO AREAS OF FOG TO CONTINUE IN OUR MOIST
ENVIRONMENT...ALONG WITH GUSTY WINDS FROM SHOWERS AND TS SLIDING
ACROSS LS. WEST WINDS WILL INCREASE INTO THE 15 TO 25 KNOT RANGE
THURSDAY BEHIND THE COLD FRONT. THE WINDS AND DRY ADVECTION WILL
SCOUR OUT ANY REMAINING FOG BY THU AFTERNOON. AS HIGH PRES BUILDS
INTO THE AREA THU NIGHT INTO FRIDAY WINDS WILL DIMINISH. GENERALLY
LIGHT WINDS WILL THEN PREVAIL THROUGH THE WEEKEND.
&&

.MQT WATCHES/WARNINGS/ADVISORIES...
UPPER MICHIGAN...
NONE.
LAKE SUPERIOR...
NONE.
LAKE MICHIGAN...
NONE.
&&

SHORT TERM...KF
LONG TERM...JLB
AVIATION...MCB
MARINE...KF/JLB
Hazardous weather outlook, Jun 20, 5:30 AM EDT, 10 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MARQUETTE MI
530 AM EDT WED JUN 20 2012

MIZ001>007-009>014-084-085-211200-
KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE-
GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT-
SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT-
530 AM EDT WED JUN 20 2012 /430 AM CDT WED JUN 20 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER
MICHIGAN AND CENTRAL UPPER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY TODAY WEST AND ACROSS WEST AND CENTRAL UPPER
MICHIGAN TONIGHT. SOME STORMS COULD PRODUCE SEVERE WIND GUSTS AND
SMALL HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE ALSO POSSIBLE EARLY THURSDAY EAST OF A LINE FROM GRAND
MARAIS TO MANISTIQUE.

THUNDERSTORMS ARE ALSO POSSIBLE FRIDAY AND AGAIN SATURDAY AND
SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

ANY REPORTS OF LARGE HAIL OR DAMAGING WINDS WOULD BE GREATLY
APPRECIATED.

LSZ162-240>251-263>267-211200-
LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND
PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI-
BLACK RIVER TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI-
EAGLE RIVER TO MANITOU ISLAND MI-
MANITOU ISLAND TO POINT ISABELLE MI-
POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI-
LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING
KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI-
MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI-
GRAND MARAIS TO WHITEFISH POINT MI-
LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE
CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE
ROYALE NATIONAL PARK-
LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU
ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER-
LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI
AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF
SHORE TO THE US/CANADIAN BORDER-
530 AM EDT WED JUN 20 2012 /430 AM CDT WED JUN 20 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE
SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY OVER WESTERN LAKE SUPERIOR TODAY AND ACROSS
THE LAKE TONIGHT. SOME STORMS COULD PRODUCE SEVERE WIND GUSTS AND
SMALL HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE POSSIBLE OVER EASTERN LAKE SUPERIOR EARLY THURSDAY.

THERE IS A CHANCE FOR THUNDERSTORMS FRIDAY AND AGAIN SATURDAY AND
SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

ANY REPORTS OF LARGE HAIL OR WINDS OVER 35 KNOTS WOULD BE GREATLY
APPRECIATED.

LMZ221-248-250-211200-
GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE-
530 AM EDT WED JUN 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON. THUNDERSTORMS ARE
LIKELY TONIGHT. SOME STORMS COULD PRODUCE SEVERE WIND GUSTS AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE POSSIBLE FRIDAY AND AGAIN SATURDAY AND SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

ANY REPORTS OF LARGE HAIL OR WINDS OVER 35 KNOTS WOULD BE GREATLY
APPRECIATED.

JLB

The office that day

Everything else NWS Marquette, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 8:08 PM EDTSpecial Marine WarningMQT82 min
Jun 19, 9:28 PM EDTSpecial Marine WarningMQT2 hr
Jun 19, 10:03 PM EDTSpecial Marine WarningMQT72 min
Jun 19, 11:11 PM EDTSpecial Marine WarningMQT94 min
Jun 20, 1:16 AM EDTSpecial Marine WarningMQT74 min
Jun 20, 1:18 PM EDTSpecial Marine WarningMQT117 min
Jun 20, 1:38 PM EDTSevere Thunderstorm WarningMQTKeweenaw82 min
Jun 20, 2:30 PM EDTSpecial Marine WarningMQT105 min
Jun 20, 3:39 PM EDTSevere Thunderstorm WarningMQTHoughton, Keweenaw51 min
Jun 20, 3:54 PM EDTSpecial Marine WarningMQT81 min
Jun 20, 3:58 PM EDTSevere Thunderstorm WarningMQTGogebic37 min
Jun 20, 4:21 PM EDTSpecial Marine WarningMQT54 min
Jun 20, 4:25 PM EDTSevere Thunderstorm WarningMQTOntonagon65 min
Jun 20, 4:39 PM EDTSpecial Marine WarningMQT55 min
Jun 20, 5:02 PM EDTAreal Flood AdvisoryMQTGogebic, Ontonagon6 hr
Jun 20, 5:12 PM EDTSevere Thunderstorm WarningMQTHoughton48 min
Jun 20, 5:23 PM EDTSpecial Marine WarningMQT52 min
Jun 20, 5:26 PM EDTTornado WarningMQTHoughton, Keweenaw34 min
Jun 20, 5:37 PM EDTSevere Thunderstorm WarningMQTGogebic38 min
Jun 20, 5:59 PM EDTSpecial Marine WarningMQT33 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.